Couldn't find what you looking for?

TRY OUR SEARCH!

My doc has been limiting me to 3 per year for my foot problems. I had neuroma surgery 6 months ago, but it was not successful. I now have scar tissue inside the foot that is just as painful as the neuroma was. My doc gave me a cortisone injection for it. That has only helped a little. I'm sure I'm in for more cortisone. The problem is that I am now having a pretty bad side effect - severe anxiety for a day or two after the shot. It's like I drank a whole pot of coffee. Can cortisone injections cause worse side effects? I've seen things like glaucoma listed. I don't need more problems like that to add to this bad foot.

Loading...

i also had 4 cortizone shots and as you said  for me its like drinking 2 pots of coffe  3 of the cortizone shots leped with different problems but the fourth in the knee msde things worth    but as far as being hyper  yes this hapens to m too

 

Reply

Loading...